# SDR C2XA08TY088

- Difficulty date: August 25, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013BR
- Part serial: B0505
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - DURING C-CHECK THE LT WING EMERGENCY LIGHT WAS FOUND DIM DURING AN OPS CHECK.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY BATTERY FOR THE LT WING EMERGENCY LIGHT IAW EMB 145XR 33-50-04 AND OPS CHECKED GOOD.  ACFT WILL BE RELEASED WHEN C-CHECK IS COMPLETE.  (S)
